# SDR USAA990858

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1510
- Part time: 42,362 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND CORROSION UNDER NUTPLATES ON CARGO FLOOR SUPPORT STATIN 1510, RBL 11.  CORROSION LEVEL 1.  INSTALLED SPLICE AND FILLER PER TR 53-10-01 REV A.  (M)
